# SDR SWIA202156817

- Difficulty date: January 19, 2021
- Submitted: March 10, 2021
- Operation: Air carrier
- Aircraft: N604SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10249
- Aircraft time: 35,282 hours, 26,705 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670313851S
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRGR 21R HAS CORROSION FROM F.S. 349.00 TO F.S. 409.00   (C-CHECK) RO 3/10/2021    REPAIRED STR 21R FROM FS 349.00 TO FS 409.00 IAW CRJ 700 SRM 53-00-03-201-001-A01 REV 38, DATED JULY 25, 2020.
